Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Study of the 1D Saint-Venant Equations and Application to the Simulation of a Flood Problem"
written by Maman Yarodji Abdoul Kader, Rabé Badé, Bisso Saley,
published by Journal of Applied Mathematics and Physics, Vol.8 No.7, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top